Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Nominalistic Proof of the Conservativeness of Set Theory

Hartry Field
Journal of Philosophical Logic
Vol. 21, No. 2 (May, 1992), pp. 111-123
Published by: Springer
Stable URL: http://www.jstor.org/stable/30226470
Page Count: 13
  • Download ($43.95)
  • Cite this Item
A Nominalistic Proof of the Conservativeness of Set Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[111]
    [111]
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123